Jump to ContentJump to Main Navigation
Show Summary Details

Annals of the Alexandru Ioan Cuza University - Mathematics

The Journal of "Alexandru Ioan Cuza" University from Iasi

Editor-in-Chief: Oniciuc, Cezar

SCImago Journal Rank (SJR) 2015: 0.178
Source Normalized Impact per Paper (SNIP) 2015: 0.414
Impact per Publication (IPP) 2015: 0.221

Mathematical Citation Quotient (MCQ) 2015: 0.10


Open Access

    Open Access
    See all formats and pricing


    This journal is devoted to the publication of original papers of moderate length addressed to a broad mathematical audience. It publishes results of original research and research-expository papers in all fields of mathematics and mechanics.
    The journal is originated from “Annales Scientifiques de l'Université de Jassy” which was founded in 1900, and it has been published since 1964 in one volume (two issues) per year. It is abstracted in Mathematical Reviews and Zentralblatt für Mathematik. This journal has been selected for coverage in the Science Citation Index Expanded (SCIE) and Web of Science (WoS).

    The editors of this journal are willing to exchange it for similar publications edited by universities and research institutes. Persons interested in such an exchange are invited to contact the editors. Contact details are publicated at Editorial Information section.

    Aims and Scope

    Why subscribe and read

    • Excellent articles authored by researchers from all over the world
    • Publishes original articles from all mathematical areas
    • Over 100 years history of publishing

    Why submit

    • Fast, fair and constructive peer review
    • Promotion of each published article
    • Only high quality research papers


    Type of Publication:

    researchers in all fields of mathematics and mechanics

    Submission of Manuscripts

    Instructions for Authors

    Each author is required to submit his/her manuscript via
    or to annalsmath.iasi@uaic.ro, indicating the most appropriate Editor(s).

    The journal publishes papers in English or French.

    Page 1 of the manuscript should contain the article title, the names of authors, an abstract and a classification according to the Mathematics Subject Classification 2010.

    Formulas appearing in the text must be numbered in brackets on the left-hand side of the pages. The references should be listed at the end of the article, in alphabetical order, and numbered. Each of the references must be arranged according to the following rules:

    (a) articles published in journals: author’s surname and initials, full title of the article, abbreviated title of the journal according to the current index issue of Mathematical Reviews or Zentralblatt f¨ur Mathematik, number of the volume, year of the publication in brackets, the first and the last pages of the paper; example:
    1. Rockafellar, R.T. – On the maximal monotonicity of subdifferential mappings, Pacific J. Math., 33 (1970), 209–216.

    (b) books: author’s surname and initials, full title of the book, publisher, places and year of the publication; example:
    2. Kobayashi, S.; Nomizu, K. – Foundations of Differential Geometry, Vol I. Interscience Publishers, New York-London, 1963.

    At the end of the paper the address and affiliation of the author(s) should be given. Each paper requires a separate page containing a proposed running head (abbreviated form of the title) of no more than 40 characters.
    All manuscripts are refereed. Decision on acceptance of manuscripts will be made by the Editorial Board. Authors are entitled to obtain 10 free reprints.
    In order to accelerate publication of the paper, the publisher encourages submission of manuscripts written in LATEX. Upon acceptance of the paper, authors must send the LATEX sources by electronic mail (e-mail: annalsmath.iasi@uaic.ro).

    Manuscripts and correspondence should be sent via
    or to Analele Stiintifice ale Universitatii “Al.I. Cuza” din Iasi
    Faculty of Mathematics Carol I, no. 11, 700506 – Iasi, ROMANIA
    Fax: 0040-232-201160
    email: annalsmath.iasi@uaic.ro

    More ...

    Abstracting & Indexing

    Annals of the Alexandru Ioan Cuza University - Mathematics is covered by the following services:

    • Baidu Scholar
    • Celdes
    • CNKI Scholar (China National Knowledge Infrastructure)
    • CNPIEC
    • EBSCO (relevant databases)
    • EBSCO Discovery Service
    • Elsevier - SCOPUS
    • Google Scholar
    • J-Gate
    • JournalTOCs
    • Mathematical Reviews (MathSciNet)
    • Naviga (Softweco)
    • Primo Central (ExLibris)
    • ReadCube
    • ResearchGate
    • SCImago (SJR)
    • Sherpa/RoMEO
    • Summon (Serials Solutions/ProQuest)
    • TDOne (TDNet)
    • Ulrich's Periodicals Directory/ulrichsweb
    • WorldCat (OCLC)
    • Zentralblatt Math (zbMATH)

    Editorial Information

    Professor Cezar ONICIUC, Iaşi, România

    Deputy/Managing Editor
    Associated Professor Claudiu VOLF, Iaşi, România

    M. BÎRSAN, Essen, Germany
    Mechanics, Astronomy

    D. BELTIŢÂ, Bucureşti, România

    I. BUCĂTARU, Iaşi, România

    R. BUCKDAHN, Brest, France
    Probabilities, Stochastic Modelling

    S. CHIRIŢĂ, Iaşi, România
    Mechanics, Astronomy

    L. FLORESCU, Iaşi, România

    P. GILLE, Lyon, France

    D. GOREAC, Marne-la-Vallée, France
    Probabilities, Stochastic Modelling

    T. HAVÂRNEANU, Iaşi, România
    PDE, Mathematical Modelling

    P. JEBELEAN, Timişoara, România
    PDE, Mathematical Modelling

    R. LIŢCANU, Iaşi, România
    Algebraic Geometry, Number Theory

    A. MĂRCUŞ, Cluj-Napoca, România

    L. NICOLAESCU, Notre Dame, U.S.A.

    A. RĂŞCANU, Iaşi, România
    Probabilities, Stochastic Modelling

    M. TĂRNĂUCEANU, Iaşi, România

    D.G. TIMOTIN, Bucureşti, România

    G. TURINICI, Paris, France
    PDE, Mathematical Modelling

    I. VAISMAN, Haifa, Israel

    E. VĂRVĂRUCĂ, Reading, U.K.
    Mechanics, PDE

    C. ZĂLINESCU, Iaşi, România

    Technical Editor
    Luminiţa TEODORESCU, Iaşi, România

    Prof. dr. Cezar Oniciuc
    Faculty of Mathematics,
    "Alexandru Ioan Cuza" University of Iaşi, România
    Blvd. Carol I, no 11, Iasi-700506,
    Tel.: +40 232 201218,
    Fax: +40 232 201160

    Bogumiła Zuga 32A Str.
    01-811 Warsaw, Poland
    T: +48 22 701 50 15

    Comments (6)

    Please log in or register to comment.
    • Dear Editor, I had sent the one of my manuscript entitled “Study of three random variables in bucket recursive trees” for publication in Dec 24, 2014. But I am not sure whether you received my manuscript or not (It isstill in status: Manuscript submitted). Could you receive it? I would be grateful if you aware me. I am looking forward to get your informations. Sincerely yours, Ramin Kazemi

      posted by: Ramin Kazemi on 2015-02-17 07:00 AM (Europe/Berlin)

    • Dear Ramin Kazemi, thank you for your interest. We have forwarded your questions to the editors. They will get back to you directly via email.

      posted by: De Gruyter Online on 2015-02-17 01:25 PM (Europe/Berlin)

    • Dear Editor, I couldn't see my accepted paper on the above list. If it is possible could you please give me some information about our accepted joint paper entitled "A Generalization of the L_2-transform and its applications". Thanks in advence and with warm regards.

      posted by: Faruk Uçar on 2015-03-05 10:07 PM (Europe/Berlin)

    • Dear Faruk Uçar, thank you for your interest. We have forwarded your questions to the editors. They will get back to you directly via email.

      posted by: De Gruyter Online on 2015-03-10 11:12 AM (Europe/Berlin)

    • Dear Editor, I couldn't see our accepted paper entitled "SOME FURTHER STUDY ON BRUCK CONJECTURE" on the above list. If it is possible could you please give us some information about our accepted joint paper. Thanks in advance and with warm regards.

      posted by: BIKASH CHAKRABORTY on 2016-04-21 09:01 AM (Europe/Berlin)

    • Dear BIKASH CHAKRABORTY, thank you for your interest. We have forwarded your question to the editors. They will get back to you directly via email.

      posted by: De Gruyter Online on 2016-04-27 07:12 PM (Europe/Berlin)